On a triplet of exponential brownian functionals
Séminaire de probabilités de Strasbourg, Volume 35  (2001), p. 396-415
@article{SPS_2001__35__396_0,
     author = {Alili, Larbi and Matsumoto, Hiroyuki and Shiraishi, Tomoyuki},
     title = {On a triplet of exponential brownian functionals},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     pages = {396-415},
     zbl = {0981.60080},
     mrnumber = {1837300},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__396_0}
}
Alili, Larbi; Matsumoto, Hiroyuki; Shiraishi, Tomoyuki. On a triplet of exponential brownian functionals. Séminaire de probabilités de Strasbourg, Volume 35 (2001) , pp. 396-415. http://www.numdam.org/item/SPS_2001__35__396_0/

[1] L. Alili, Fonctionnelles exponentielles et certaines valeurs principales des temps locaux browniens, Thèse de doctorat de l'Univ. Paris VI, 1995.

[2] L. Alili, D. Dufresne and M. Yor, Sur l'identité de Bougerol pour les fonctionnelles exponentielles du mouvement brownien avec drift, in [24]. | Zbl 0905.60059

[3] A. Comtet, C. Monthus and M. Yor, Exponential functionals of Brownian motion and disordered systems, J. Appl. Prob., 35 (1998), 255-271. | MR 1641852 | Zbl 0929.60063

[4] E.B. Davies, Heat Kernels and Spectral Theory, Cambridge Univ. Press, Cambridge, 1989. | MR 990239 | Zbl 0699.35006

[5] K.D. Elworthy, Xue-Mei Li and M. Yor, The importance of strict local martingales, applications to radial Ornstein-Uhlenbeck processes, Prob. Th. Rel. Fields, 115 (1999), 325-355. | MR 1725406 | Zbl 0960.60046

[6] J. Fay, Fourier coefficients of the resolvent for a Fuchsian group, J. Reine Angew. Math., 293 (1977), 143-203. | MR 506038 | Zbl 0352.30012

[7] I.S. Gradshteyn and I.M. Ryzhik, Tables of Integrals, series and Products, Academic Press, New York, 1980.

[8] J.-C. Gruet, Semi-groupe du mouvement Brownien hyperbolique, Stochastics Stochastic Rep., 56 (1996), 53-61. | MR 1396754 | Zbl 0891.60075

[9] J.-C. Gruet, Windings of hyperbolic Brownian motion, in [24]. | Zbl 0902.60065

[10] J. Hull and A. White, The pricing of options on assets with stochastic volatilities, J. Finance, 42 (1987), 281-300.

[11] N. Ikeda and H. Matsumoto, Brownian motion on the Hyperbolic plane and Selberg trace formula, J. Func. Anal., 163 (1999), 63-110. | MR 1682843 | Zbl 0928.60063

[12] K. Itô and H.P. Mckean, Jr., Diffusion Processes and Their Sample Paths, Springer-Verlag, Berlin, 1965. | Zbl 0127.09503

[13] B. Leblanc, Une approche unifiee pour une forme exacte du prix d'une option dans les differents modeles a volatilite stochastique, Stochastic and Stochastic Reports, 57 (1996), 1-35. | MR 1407945 | Zbl 0891.60076

[14] H.P. Mckean, Jr., Stochastic Integrals, Academic Press, New York, 1969. | MR 247684 | Zbl 0191.46603

[15] H. Matsumoto and M. Yor, A version of Pitman's 2M - X theorem for geometric Brownian motions, C. R. Acad. Sc. Paris Série I, 328 (1999), 1067-1074. | MR 1696208 | Zbl 0936.60076

[16] H. Matsumoto and M. Yor, Some changes of probabilities related to a geometric Brownian motion version of Pitman's 2M - X theorem, Elect. Comm. in Probab., 4 (1999), 15-23. | MR 1703607 | Zbl 0929.60031

[17] S.J. Patterson, The Laplace operator on a Riemann surface, Compositio Math., 31 (1975), 83-107. | Numdam | MR 384702 | Zbl 0321.30020

[18] J.W. Pitman and M. Yor, Bessel processes and infinitely divisible laws, Stochastic Integrals, ed. by D.Williams, Lecture Notes Math. 851, 285-370, Springer-Verlag, Berlin, 1981. | MR 620995 | Zbl 0469.60076

[19] J.W. Pitman and M. Yor, Asymptotic laws of planar Brownian motion, Ann. Prob., 14 (1986), 733-779. | MR 841582 | Zbl 0607.60070

[20] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, 3rd. Ed., Springer-Verlag, Berlin, 1999. | MR 1725357 | Zbl 0917.60006

[21] M. Yor, Loi de l'indice du lacet Brownien, et distribution de Hartman-Watson, Z.W., 53 (1980), 71-95. | MR 576898 | Zbl 0436.60057

[22] M. Yor, On some exponential functionals of Brownian motion, Adv. Appl. Prob., 24 (1992), 509-531. | MR 1174378 | Zbl 0765.60084

[23] M. Yor, Interpretations in terms of Brownian and Bessel meanders of the distribution of a subordinated perpetuity, to appear in a Birkhäuser volume on Lévy processes edited by T.Mikosh. | MR 1833705 | Zbl 0982.60080

[24] M. Yor (Ed.), Exponential Functionals and Principal Values related to Brownian Motion, A collection of research papers, Biblioteca de la Revista Matemática Iberoamericana, Madrid, 1997. | MR 1648653 | Zbl 0889.00015